# SDR DALA2023062705165

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 88,496 hours, 16,232 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 SCHED PRTS CHNG FOR #74-2561-9-0005 S/N 00039. CORRECTIVE ACTION: R/R 4L DOOR SLIDE IAW AMDS WORKCARD 5200- 4473. OPS CHECK NORMAL (2836138)
